True Strange Library

The curious collection of a slightly mad scientist

Viagra Overdose Forces Man To Have His Penis Amputated

viagraamputation… A Colombian man recently experienced the ultimate strike to his manhood following an overdose with the popular erectile dysfunction drug Viagra (sildenafil citrate). According to Colombia’s La Nacion newspaper, 66-year-old Gentil Ramirez Polania had to have his entire penis surgically removed after the little blue pill caused him to experience a constant erection that lasted several days.

Polania was apparently trying to impress his new girlfriend when he purposely overdosed on Viagra, severely damaging his genitalia in the process. The U.K.”s Independent explains that, when Polania eventually went to the hospital about his abnormal erection and corresponding pain, doctors told him that his penis was inflamed and fractured, and showed signs of gangrene. So in order to prevent the disease from spreading, doctors decided there was no other choice but to amputate Polania’s penis.

“I took the medicine on Saturday at seven o’clock at night but by nine I was in so much pain I had to ask my neighbor to take me to the hospital,” Polania is quoted as saying to the U.K.”s Mirror Online. “When I got there, they said there was nothing they could do so I went home, but it didn’t get any better. I suffered for a while but I couldn’t cope anymore and got a bus to a bigger hospital in Neiva. I had bruises all over my genitals.”

Recreational Viagra use can kill you

Polania’s recovery following surgery has reportedly been a success, at least relatively speaking. But medical professionals in the region have since put out a warning to other local men about the dangers of using Viagra inappropriately or without a prescription. Since the drug works directly to inhibit the PDE5 enzyme, and thus artificially increases blood flow to the penis for prolonged periods of time, it should never be used indiscriminately or without proper medical oversight.

“Overdosing on Viagra, or other brands of the drug sildenafil, can cause prolonged erections, known as priapism, nausea, chest pains and irregular heartbeat,” explains The Independent. “If priapism is not treated within 24 hours the penis may become permanently damaged, leading to difficulties achieving an erection in the future.”

Polania is fortunate that his penis was the only thing he lost, however, as another man from Yemen recently lost his life after taking too much Viagra. According to Yemeni news source Okaz Al Youm, the unnamed 25-year-old popped five Viagra pills on his wedding day and later fainted and collapsed following the reception. The man later died while being rushed to the hospital.

And there have been hundreds of reported deaths associated with Viagra in recent years, many of which were found to have been spurred on by drug-induced heart attacks. But many men are still grossly unaware of the serious risks associated with Viagra, risks that put many of them, especially recreational users, in grave danger of serious illness or death.

http://govtslaves.info/viagra-overdose-forces-man-penis-amputated/

Horrible. One more reason to hate drug pushers.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Information

This entry was posted on October 2, 2013 by in Strange.
%d bloggers like this: